The Holder continuity of solutions to generalized vector equilibrium problems
MetadataShow full item record
Li, S.J. and Li, X.B. and Wang, L.N. and Teo, K.L. 2009. The Holder continuity of solutions to generalized vector equilibrium problems. European Journal of Operational Research. 199 (2): pp. 334-338.
European Journal of Operational Research
School of Science and Computing
Department of Mathematics and Statistics
Faculty of Science and Engineering
The link to the journal’s home page is: http://www.elsevier.com/wps/find/journaldescription.cws_home/505543/description#description. Copyright © 2008 Elsevier B.V. All rights reserved